# SDR DL31L950576

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AB
- Make and model: Airbus A310-324
- Aircraft serial: 650
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Burning Odor
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, HAD BURNING ODOR IN FORWARD GALLEY AREA AT COFFEE MAKERS, REMOVED COFFEE MAKER POWER ODOR DISSIPATED.  REMOVED COFFEE MAKERS, INSPECTED WIRING THEN CYCLED MAKERS, COULD NOT DUPLICATE, RETURNED TO SERVICE.
